# SDR IXXA05SMN86S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, MLG W/W FITTING FRAME CORRODED, STA 879.375 AND L-24.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 53-2-0 FIG. 8, EO SEMAN NR 2005843 DATE 06-23-05.  REMOVED CORROSION IAW DC-8 SRM 51-1-8 PAGES 17, 18.  FOUND OUT OF LIMITS IAW DC-8 SRM 53-2-0 PAGE 2P.  REMOVED CORRODED FITTING IAW DC-8 SRM 51-1-20D PAGE 21.  FABRICATED SPLICES (02 EA) (ALCLAD 7075 T7 351), (02 EA) SHIMS (ALCLAD 7075 T6 0.071”) IAW DC-8 SRM 53-2-0 FIG 8 (SHEET 1, 3, 6).  CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW DC-8 SRM 51-1-8B.  INSTALLED NEW FRAME FITTING (PN 3641 00 4 U 504) + NEW DOUBLER (PN 5802677-7N) + (04 EA) SPLICES + (06 EA) SHIMS IAW DC-8 SRM 53-2-0 FIG 8 SHEET 1, 3, 6, DC-8 SRM 51-1-20D PAGE 9.
